# SDR 96UAL900392

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 65176
- Condition: Worn
- Location: Nr 4 Le Flap
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT EXTENSION OF FLAPS TO FLAPS 5, LEADING EDGE SLAT NUMBER 4 SLOW TO EXTEND.  *S/D*  REPLACED NR 4 SLAT EXTEND SWITCH DUE TO INTERMITTENT OPERATION.
